# SDR A6WA200940206

- Difficulty date: April 8, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 13,148 hours, 12,272 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT 8 DEGREES DURING FLAP EXTENSION, COMPLIED WITH RESET PROCEDURE IAW SUPPLEMENT 98-018B, STEPS 1.3 AND 1.4.  FLAP SYS RESET, OK.  (K)
